EconPapers    
Economics at your fingertips  
 

On the stochastic equation L(Z)=L[V(X+Z)] and properties of Mittag–Leffler distributions

Zhehao Zhang

Applied Mathematics and Computation, 2019, vol. 361, issue C, 365-376

Abstract: The stochastic equation Z=dV(X+Z), where V, X and Z are independent, has a wide range of applications in finance, insurance, telecommunications and time series analysis. Dufresne[8,9] solves for some specific cases of this equation by the algebraic properties of beta and gamma distributions. This paper aims to generalise Dufresne’s results to beta and Mittag–Leffler distributions and solve for new specific distributions of Z.

Keywords: Beta distribution; Mittag–Leffler distribution; Hypergeometric functions; Laplace transform; Mellin transform (search for similar items in EconPapers)
Date: 2019
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S009630031930390X
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:apmaco:v:361:y:2019:i:c:p:365-376

DOI: 10.1016/j.amc.2019.05.003

Access Statistics for this article

Applied Mathematics and Computation is currently edited by Theodore Simos

More articles in Applied Mathematics and Computation from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:apmaco:v:361:y:2019:i:c:p:365-376